# SDR DALA2024052005363

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 99,369 hours, 25,402 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710505
- Part serial: 1437
- Condition: Inaccurate
- Location: Fuel Qty
- Part time: 69,538 hours, 21,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 6804 -DIV- SUSPECTED FUEL LEAK DUE TO FUEL QTY IMBALANCE. CORRECTIVE ACTION: T/S PER FIM. INSPECTED AIRCRAFT AND ENGINE FOR LEAKS. REPLACED FUEL QTY PROCESSOR.
